The chemo pills make me feel wigged out. It is as if for the first 4-7 days on, I am fine. Then all of a sudden I am wigged out. Like I am withdrawn from the world, kind of like withdrawals from life.

Then I stop taking it and  I feel fine for 3-4 days.

Then I feel like I am in withdrawals from chemo and I get wigged out. Like everything hurts, my eyes feel like they are popping out of their sockets, and my hair stands on end….wigged out.

I don’t know how long I can keep this routine. I am lucky to get 6 good days out of this 21 day cycle.

Then I think this cell eating medicine is making me sick and better at the same time. Isn’t  therapy supposed to be a good thing? Yes. So putting chemo with the word therapy is really weird. Because chemo sucks and that means I am getting suckytherapy and that my friends is an oxymoron.

I guess chemotherapy is a blessing hidden under an oxymoron. At least, I am getting better and that is definitely a blessing.

I do not want to start again on Monday, but I will. Because I still have a will to survive and I have a bunch of stuff I have to do. Anyone want to bike across a state with me?

I can’t wait to take hormone therapy and that is weird to say.

Peace..out!

Advertisements